Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ndmgal

High testosteone, dheas, diabetes in female

Well i just got my blood test on friday and have to wait til this friday to find out the results. Right when i got acne my cramps got really bad i lost weight and i got really emotional. I also have excessive thirst, and i mean all the time. I can't go in a store to shop without a bottle of water with me. I'm being tested for high dheas and testosterone, hypothyroidism, diabetes 2... some other things i didn't know. I noticed that right before my monthly I get one or two black hairs... i haven't told anyone this... on my chest. And when i get acne i got hair below my belly button. It's odd cause i have blond hair and it happened when i was 18. I'm only demulen 50 which is the highest estrogen possible and i have actually lost weight recently. I'm 5'4 and 105 lbs. People ask me all the time if im anorexic but i eat ice cream everyday and tons of food. I use to weigh 115. I never lift anymore and yet have toned arm muscles and a six pack without much work. (i use to have work so hard to get it). Anyhow, im anxious to get the results back. I should of had them done sooner, but this is the first woman obgyn i've seen and she was positive i had hypothyroidism.

Share this post


Link to post
Share on other sites

Wow - thank you so much for sharing that with us.

I can imagine it must be difficult, especially not knowing the cause of it yet, but hopefully this Friday you will gain important answers. I truly hope for you that it is nothing too serious that cannot be resolved fairly simply.

May I ask how old you are now, and how long exactly you have been dealing with this?

The black hairs that you notice, they come and go, or they began at age 18 and are now there permanently? What length of time did it take for you to lose those 10 pounds?

Please let us know how everything goes.

Take care,

Li B.

Share this post


Link to post
Share on other sites

Thanks for the responses. One more day til I get my test results back. I get random black hair on the top on my chest and i pluck them, and they grow back a few weeks later. They are not too noticeable, normally cause i pluck them the minute i see one, but it's just so strange. I also have unmanageable thirst. It's getting worse and worse each week. I cut out sugars and processed foods, i run everyday, and everywhere i go i need water. My lips get so cut up and chapped, and i feel weak all the time (prob. cause i'm dehydrated). And lately, i have been having trouble breathing cause my heart will start beating so quickly. I honestly feel i do have diabetes but i'll see when the dr. calls tomorrow. It's been the longest week of my life waiting for these test results....

Share this post


Link to post
Share on other sites

please let us know how everything goes. i tried to get hormonal testing done but the endocrinologist i went to said there was nothing he could do except schedule a test for my thyroid. but i think he was a quack and am now looking for another doctor.

Share this post


Link to post
Share on other sites

Well, the dr. called yesterday and I have diabetes 2. My hormones were fine tho. I can't get an appt. til weds to start on medication. My parents told me to get an appt. with a naturopath because i was only born with one kidney and my eyesight has gone from 20/ 20 - 20/40 from having diabetes. I am so pissed i've been living with this for a year and a half and none of my physicians has figured it out yet. Anyhow i'm just glad they figured it out and hopefully my acne will clear up as my insulin levels get back in balance.

Share this post


Link to post
Share on other sites
Well, the dr. called yesterday and I have diabetes 2. My hormones were fine tho. I can't get an appt. til weds to start on medication. My parents told me to get an appt. with a naturopath because i was only born with one kidney and my eyesight has gone from 20/ 20 - 20/40 from having diabetes. I am so pissed i've been living with this for a year and a half and none of my physicians has figured it out yet. Anyhow i'm just glad they figured it out and hopefully my acne will clear up as my insulin levels get back in balance.

It may, but remember that your diet plays a BIG role in regards to your insulin levels. That just because you are popping some pill, it doesn't mean it can handle all the sugar & trans fats, etc you throw at it from your normal ways of eating. I don't know much about this book, other than that those that have reviewed it claim it has changed their lives, eliminating their diabetes!. http://www.epc-odx.com/publications/ The authors view, along with others, is that inflammation causes dsease, and that Diabetes 2 is a result from chronic low grade inflammation. Oh but the kicker is, if you eliminate your trigger food (doesn't have to be sugar if you avoid what really caused the inflammation), you can get off the meds, which is why I ordered the book last week.

I know for myself, I got off of Avandia (gained weight which I liked but contributes to osteoporosis), when I seriously switched my diet. Without BC, Spiro, and Avandia I am now 99% clear, still weigh only 105lbs at around 5'5 (since I was 12), but my eyesight (myopic) improved slightly (had to get a lower prescription), my horrible crippling crying on the floor menstrual pains are gone (exercise helps too), my pores are nearly invisible, I produce less oil, and some of my unwanted hair is falling out (but not enough for me). Of course, I only have Insulin Resistance, which is Stage 1 where as you are at either Stage 4 or Stage 5 for Type II Diabetes. So it's important that you seriously look at altering your diet and getting a good exercise regimen going. http://www.ovarian-cysts-pcos.com/pcos-book-res.html (debating about getting this book myself)

While, your doctor said your hormones were normal, I find that hard to believe if you have acne and signs of hirstusim. You said you are on demulen? For irregular cycles or for acne only? Now, were you on demulen when you got your blood tested? If so, this is probably why things showed up normal. You are supposed to take baseline of your blood levels withoutsuch drugs, which requires you being off of them for 2 - 3 months. It's OK, but you may want to talk to your doctor about getting a more accurate baseline next time and then you can compare the two and see how much birth control really helped. Of course, you can also compare it to how much Avandia, Metaformin or some other Diabetes 2 drug will help you. Until then, below are some websites to help you out and of course, if you have any questions, please don't hesistate to ask.

http://www.soulcysters.net/

http://www.pcosupport.org/forums/index.php

http://www.3fatchicks.com/forum/forumdisplay.php?f=70

http://www.pcosliving.com/forums/

Wish you the best eusa_angel.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×